# SDR ASAA2014091509135

- Difficulty date: September 15, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 28,171 hours, 8,640 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 10302
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 28,172 hours, 8,640 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

START VALVE DID NOT OPEN ON THE NR 2 ENGINE.  ACFT GROUNDED.  PERFORMED FIM 80-07, TASK 803- LIGHT FOR NR 2 ENG START VALVE, OPS NORMAL.  FOUND POSITION SWITCH FOR NR 2 ENG START VALVE INOPERATIVE.  REPLACED START VALVE IAW MM 80-11-03-000-801-F00 AND 400-801-F00. OPS AND LEAK CHECKED NORMAL.
